Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On nonuniform asymptotic stability for nonautonomous functional differential equations.
Szerző:Burton, T.A.; Hatvani, L.
Forrás:Differ. Integral Equ. 3, No.2, 285-293 (1990).
Nyelv:English
Absztrakt:The present paper deals with conditions sufficient for uniform asymptotic stability and asymptotic stability of the system of functional differential equations $x'(t)=F(t,x\sb t)$, where $x\sb t(s)=x(t+s)$, $s\in[-h,0]$.} \RV{A.H.Nasr (Cairo) 
Letöltés:  | Zentralblatt